On Double-One Matrices and Double-Zero Matrices

Hung Min Sun, Tzonelih Hwang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We investigate two special classes of matrices over GF(2) with certain interesting properties. These properties can be applied to construct nonsingular matrix pairs efficiently and thus provide a solution to the long-key problems of McEliece's public-key cryptosystem.

Original languageEnglish
Pages (from-to)47-55
Number of pages9
JournalLinear and Multilinear Algebra
Volume31
Issue number1-4
DOIs
Publication statusPublished - 1992 Jun 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On Double-One Matrices and Double-Zero Matrices'. Together they form a unique fingerprint.

Cite this